Jump to content
CrazyBoards.org

Recommended Posts

I gained 20 lbs in the last month, since starting Risperdal, Lexapro and increasing my Lamictal dosage.  I also started BC pills at the same time as everything else.

Now, in the last 3 days, I've lost 10 lbs.  WTF???  ;) I stopped taking Lexapro for two days, because of the jaw clenching and nervousness.  Could this be it??

Fox

Link to comment
Share on other sites

If you lose 10 lbs in 3 days, I guarantee it is water weight.  Ther eis no way 10lbs of fat wil disappear in 3 days.  Maybe the lexapro makes you retain water, or maybe it is the BC pills.  They do that dammit.  I am not having sex any more,  ;) , so I went off BC and we'll see if it does anything.  And I went down on seroquel, which was zombie-ig me out and making me totally not want to move. 

Easy on the not taking lex on your own, bad things can happen.  Tapering is good, as is talking to your doc before you go off meds.  Do that please.  Thanks!

Link to comment
Share on other sites

If you lose 10 lbs in 3 days, I guarantee it is water weight.  Ther eis no way 10lbs of fat wil disappear in 3 days.  Maybe the lexapro makes you retain water, or maybe it is the BC pills.  They do that dammit.  I am not having sex any more,  ;) , so I went off BC and we'll see if it does anything.  And I went down on seroquel, which was zombie-ig me out and making me totally not want to move. 

Easy on the not taking lex on your own, bad things can happen.  Tapering is good, as is talking to your doc before you go off meds.  Do that please.  Thanks!

<{POST_SNAPBACK}>

I think you're right, about the water weight.  10 pounds of water!  Ewww.

No worries on the Lexapro, I was on a sample pack and hadn't taken it for more than a few weeks.  I did take like a quarter pill yesterday, which didn't seem to have any side effects.  Plus I had permission to stop if it didn't sit well with me.

Thank for the input, and thank for your concern.  Made me feel all fuzzy  :)

Fox

Link to comment
Share on other sites

  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...